MathSciNet Relay Station
MathSciNet bibliographic data
MR2945945 93C30 (93D20)
Zhao, Xudong; Zhang, Lixian; Shi, Peng; Liu, Ming Stability and stabilization of switched linear systems with mode-dependent average dwell time. IEEE Trans. Automat. Control 57 (2012), no. 7, 1809–1815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement